School news

National Fentanyl Poisoning Awareness Month

 

October is National Fentanyl Poisoning Awareness Month, and it's the perfect time to raise awareness about the dangers of counterfeit pills. Did you know that even just one pill can contain a lethal amount of fentanyl?

Help protect your children from accidental poisoning by reminding them to only take medication prescribed by a medical professional. Let's work together to keep kids safe!

  • Did you know that counterfeit pills containing fentanyl can lead to deadly accidental poisoning? Make sure your children never take medication that isn't prescribed by a medical professional. 
  • ´╗┐Know the facts about fentanyl-laced pills. Remind your kids to never take suspicious pills, and to always follow doctor's orders. 
  • One pill can contain a lethal amount of fentanyl and cause deadly accidental poisoning. That's why it's crucial for parents to have open and honest conversations with their children about the dangers of suspicious pills.

Learn more at the Texas Health and Human Resources website found here. If you have questions or need support, contact your school's counselor.

Downloads:

#FentanylPoisoningAwarenessMonth